# SDR J7SA20180910001

- Difficulty date: September 10, 2018
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N533FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20160
- Aircraft time: 11,369 hours, 7,087 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Nut Plate
- Condition: Not Seated
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LEADING EDGE SCREW FOUND STRIPPED. STICKING UP ON POST FLIGHT.  RIGHT MID-WING 7TH SCREW OUTBOARD FROM VORTLON. REMOVED RIGHT MIDDLE LEADING EDGE. RE-SEATED NUT PLATE IN UPPER GANG CHANNEL.  REINSTALLED MIDDLE LEADING EDGE.
